# SDR DXTA200702106

- Difficulty date: April 14, 2007
- Submitted: April 15, 2007
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600490
- Aircraft time: 7,567 hours, 6,184 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Leaking
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

CO-PILOTS BRAKES ARE MUSHY, ESPECIALLY THE LT.  FLUID NOTED ON LT BRAKE ASSEMBLY.  REMOVED PILOTS LT MASTER CYLINDER & INSTALLED IN CO-PILOTS LT POSITION. CO-PILOTS LT MASTER CYLINDER REMOVED FROM SERVICE. INSTALLED OVERHAULED MASTER CYLINDER IN PILOTS LT POSITION. REMOVED & REPLACED CO-PILOTS RT MASTER CYLINDER WITH OVERHAULED UNIT. REPLACED PILOTS LT CYLINDER FITTINGS & INLET HOSE WITH NEW, BLED SYSTEM, OPS & LEAK CHECKED GOOD, TAXI CHECK PERFORMED, OPS -CHECK OF BRAKE SYSTEM GOOD, NO DEFECTS NOTED.
